# SDR UIEA2021032100660

- Difficulty date: March 23, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,656 hours, 19,742 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 08724
- Condition: False Activation
- Location: R4 Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN R4 LAVATORY SMOKE DET GOES OFF REPETEDLY . NO REASON.     P/N  PU90-499R3( REMOVED & REPLACED LAV SMOKE DETECTOR R4 & OPS CHECK OK AMM 26-13-01. )
